# SDR CALA2022071501765

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 68,943 hours, 29,467 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Part number: NA
- Condition: Missing
- Location: Nose Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 ONE SPRING CLIP BROKEN/MISSING ON NOSE GEAR ELECT BOX TOWING LEVER...SEE PHOTO PHOTO ADDED PARTS ADDED REF IPC 32-51-12-01E REPLACED SPRING CLIP ON TOWING LEVER .. REF IPC 32-51-12-01E.
